# SDR QXEA200800282

- Difficulty date: March 6, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C5 - CORROSION ON LOWER SURFACE OF MCD SILL PLATE STATION X250 AT AFT NUT PLATE.  BLENDED TO REMOVE CORROSION IAW RD8-53-8921.  HFEC INSPECTION OF BLENDED AREA IAW -8/200 NDTM PART 6 51-00-01, NO CRACKS NOTED.  AREA IS WITHIN LIMITS, ETCH, ALODINE AND PRIMED REF RD8-53-8921.
